# SDR CA080213003

- Difficulty date: January 20, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,623 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 070303
- Part serial: TH2278
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE F/O HEATED WINDSHIELD SHATTERED WITH NO APPARENT WARNING. THE CREW DEPRESSURIZED THE CABIN AND DESCENDED IAW THEIR CHECKLISTS AND CONTINUED THE FLIGHT TO THEIR DESTINATION. THE AC WAS ON A NON REVENUE FLIGHT TO A MAINT FACILITY FOR THE COMPLETION OF A C-CHECK. THE WINDOW HAS BEEN REPLACED AND NO DEFINITIVE REASON FOR THE FAILURE HAS BEEN DETERMINED. THE TT ON THE WINDOW CAN NOT BE ACCURATELY DETERMINED BUT THE WINDOW HAS A MANUFACTURE DATE OF JAN 20, 2000. (TC NR 20080213003)
